The Seventeen-Section of the Elliptic Function
Mathematische Annalen, Tome 68 (1910), pp. 208-219
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1910__68_158436,
author = {G. Greenhill},
title = {The {Seventeen-Section} of the {Elliptic} {Function}},
journal = {Mathematische Annalen},
pages = {208--219},
year = {1910},
volume = {68},
zbl = {41.0513.01},
url = {http://geodesic.mathdoc.fr/item/MAN_1910__68_158436/}
}
G. Greenhill. The Seventeen-Section of the Elliptic Function. Mathematische Annalen, Tome 68 (1910), pp. 208-219. http://geodesic.mathdoc.fr/item/MAN_1910__68_158436/